B*-algebra representations in a quaternionic Hilbert module

A. Soffer, L. P. Horwitz

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown that the Gel'fand-Naimark-Segal (GNS) construction can be generalized to real B*-algebras containing an algebra *-isomorphic to the quaternion algebra by the use of quaternion linear functionals and Hilbert Q-modules. An extension of the Hahn-Banach theorem to such functionals is proved.

Original languageEnglish
Pages (from-to)2780-2782
Number of pages3
JournalJournal of Mathematical Physics
Volume24
Issue number12
DOIs
StatePublished - 1982

Fingerprint

Dive into the research topics of 'B*-algebra representations in a quaternionic Hilbert module'. Together they form a unique fingerprint.

Cite this